# SDR AALA20071767

- Difficulty date: September 19, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA INFLIGHT T970/19SEP FLIGHT ATTENDANT REPORTED SMOKE IN CABIN.  LAVATORY Y SMOKE ALARM CHIME ALERTED FLIGHT ATTENDANT WITH INDICATION ON PURSER PANEL.  LANDED MIA WITHOUT INCIDENT.  DETERMINED IT WAS A FALSE ALARM.  REPLACED SMOKE DETECTOR ASSEMBLY AT LAVATORY Y.  SYSTEM GROUND CHECKED NORMAL OPERATION.
